Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Swelling of joints,especially feet
Seventeen16 posted:
Hello everyone! This is my first post...I am 47 years old, and was diagnosed with multiple conditions, 19 years ago. As I have aged, my feet,ankles, & hands , as well as, my left knee, swell terribly. This is very painful , my left foot is worse. I have uncontrollable cramping and stabbing pain- in the arch up to right under my toes(I won't overwhelm you with my life story at this time)Any ideas besides soaking with Epsom salt? Or a bath, which is pins & needles & numbness.. Hands & wrists freak my kids out, due to bulging veins. My skin is burned, from the hips down. Therefor, my ankles will split where the grafting ends, and I have had a few staph infections because of it.And shoes?.....forget about it,
sfonseca7 responded:
I can relate to what you're feeling. Just posted a few minutes ago. We can only take one day at a time and look for tomorrow being a better or good day.
You are not alone.
xperky responded:
Seventeen16, I share your foot pain, but not your burned skin. That must be hard to cope with. Anyway, you might try a prescription of Lidoderm patches on the worst spots on your feet. Some nights I just can't sleep until I put some cut-up pieces on the trouble spots. These patches are different from most as they have lidocaine and actually numb the area for up to 12 hours! I would avoid putting them over the burned areas though, as they are very sticky. I also use SalonPas patches when the pain is not quite as severe. My hand veins freak me out sometimes too. What is that about anyway? Oh well. Good luck to you.

Helpful Tips

Dry eyes and dry mouthExpert
Patients with RA may develop dryness of the eyes and mouth due to a condition called secondary Sjogrens Syndrome. The dryness is due to ... More
Was this Helpful?
39 of 46 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.